# SDR ALGA096398

- Difficulty date: July 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N861AL
- Make and model: Skrsky S76C
- Aircraft serial: 760529
- Aircraft time: 1,286 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 7636104008103
- Condition: Cracked
- Location: Tail Rotor Disc
- Part time: 1,286 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 1 CRACKED DISC.  REPLACED ASSY W/NEW BY FIELD MAINTENANCE.
